zbMATH — the first resource for mathematics

The ramification divisors for branched coverings of \(P_ k^ n\). (English) Zbl 0519.14005

14E22 Ramification problems in algebraic geometry
14E20 Coverings in algebraic geometry
14C20 Divisors, linear systems, invertible sheaves
Full Text: DOI EuDML
[1] Altman, A., Kleiman, S.: Introduction to Grothendieck duality. In: Lectures Notes in Mathematics, Vol. 146. Berlin, Heidelberg, New York: Springer 1970 · Zbl 0215.37201
[2] Catanese, F.: Pluricanonical Gorenstein curves, Proceedings of the Nice Conference (1981) (to appear) · Zbl 0518.14017
[3] Fulton, W., Lazarsfeld, R.: Connectivity and its applications in algebraic geometry. In: Lectures Notes in Mathematics, Vol. 862, pp. 26-92. Berlin, Heidelberg, New York: Springer 1981 · Zbl 0484.14005
[4] Kobayashi, S., Ochiai, T.: Characterization of complex projective spaces and hyperquadrics. J. Math. Kyoto Univ.13, 31-47 (1973) · Zbl 0261.32013
[5] Lazarsfeld, R.: A Barth-type theorem for branched coverings of projective space. Math. Ann.249, 153-162 (1980) · Zbl 0457.32006 · doi:10.1007/BF01351412
[6] Gaffney, T., Lazarsfeld, R.: On the ramification of branched covering ofP n . Invent. Math.59, 53-58 (1980) · Zbl 0422.14010 · doi:10.1007/BF01390313
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.